# SDR CA970722014

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Trunnion
- Part number: 206011728001
- Condition: Worn
- Location: T/R Gearbox
- Part time: 5,192 hours
- Component: 206040400107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITCH CHANGE TRUNNION WORN BEYOND LIMITS.
